# SDR SWAA2025062373268

- Difficulty date: May 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PLATE SPLICE CORRODED AT BS887 BETWEEN LBL6-RBL6<[01] REMOVED AND REPLACED ON ACB FLOOR PLATE SPLICE BS887 RBL21 TO LBL 10 IAW SRM 51-40-02 AND DWG 146A7500 ID:0052 REV:B;[02] CORRECTIVE ACTION COMPLETED.
